Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Is pregnancy the cause for abdominal bloating and bleeding after taking ipill ?

My girlfriend is 19 years of age...recently she was in stress....she did not sleep for 2 nights...and after that her abdomen started to bloat around navel area....I am very tensed...what could it be...she is also having light headache on forehead..and eyes....please help!!!!..we had sex on 15th March....she had taken ipill on 16th March before 24 hours and had bleeding(which got heavier later) starting from 29th March 2011 which lasted upto 5-6 days.....she had her LMP before taking ipill on 5th March 2011......could she be pregnant???.....I am very tensed....why is she bloated??.....
Asked On : Sun, 17 Apr 2011
Answers:  1 Views:  494
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Infertility Specialist 's  Response
Welcome to HealthcareMagic
If she had periods for 5-6 days after taking emergency contraceptive then is there is hardly any chance of pregnancy. If you have any kind of doubt you can confirm it by doing urine pregnancy test. Headache could be due to extreme stress. Bloating is not specific of pregnancy could be due to digestive disturbance aggravated by stress. Consult a doctor to be relieved completely . Take care.
Answered: Sun, 17 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor